# SDR ASAA2015112614003

- Difficulty date: November 26, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 29,609 hours, 9,122 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ECONOMIC FAULT CODE 73-31372 ON NR 2 ENGINE WHILE ACCOMPLISHING FMC CDU INTERROGATION FOR ENGINE FAULTS IAW T/C 78273000.  ACFT GROUNDED. ON DEFERRAL.
